Classification of surfaces in a pseudo-sphere with 2-type pseudo-spherical Gauss map

Yükleniyor...
Küçük Resim

Tarih

2017-11

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Wiley-V C H Verlag GMBH

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

In this article, we study submanifolds in a pseudo-sphere with 2-type pseudo-spherical Gauss map. We give a characterization theorem for Lorentzian surfaces in the pseudosphere S-2(4) subset of E-2(5) with zero mean curvature vector in S-2(4) and 2-type pseudo-spherical Gauss map. We also prove that non-totally umbilical proper pseudo-Riemannian hypersurfaces in a pseudo-sphere S-s(n+1) subset of E-s(n+2) with non-zero constant mean curvature has 2-type pseudo-spherical Gauss map if and only if it has constant scalar curvature. Then, for n = 2 we obtain the classification of surfaces in S-1(3) subset of E-1(4) with 2-type pseudo-spherical Gauss map. Finally, we give an example of surface with null 2-type pseudo-spherical Gauss map which does not appear in Riemannian case, andwe give a characterization theorem for Lorentzian surfaces in S-1(3) subset of E-1(4) with null 2-type pseudospherical Gauss map.

Açıklama

Anahtar Kelimeler

Finite type maps, Gauss map, Pseudo-sphere, B-scroll, Finite-type, Rotation surfaces, Submanifolds, Space, 53B25, 53C40, 53C42

Kaynak

Mathematische Nachrichten

WoS Q Değeri

Q2

Scopus Q Değeri

Q1

Cilt

290

Sayı

16

Künye

Bektaş, B., Canfes, E. Ö. & Dursun, U. (2017). Classification of surfaces in a pseudo-sphere with 2-type pseudo-spherical gauss map. Mathematische Nachrichten, 290(16), 2512-2523. doi:10.1002/mana.201600498